# SDR FDEA201605171650

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1500, BETWEEN STRINGER 29L - 30, SHEAR TIE HAS CORROSION.  R & R SHEAR TIE IAW SRM-51-40-02-0G.  REMOVED CORROSION IAW SRM-51-10-02, NO ALLOWABLE DAMAGE FOUND IN CHAPTER 53 OF SRM.  REPAIR CATEGORIZED AS A MAJOR REPAIR.
